Simple constructions of algebraic curves with nodes
Compositio Mathematica, Tome 87 (1993) no. 1, pp. 1-4.
@article{CM_1993__87_1_1_0,
     author = {Pecker, Daniel},
     title = {Simple constructions of algebraic curves with nodes},
     journal = {Compositio Mathematica},
     pages = {1--4},
     publisher = {Kluwer Academic Publishers},
     volume = {87},
     number = {1},
     year = {1993},
     zbl = {0783.14013},
     mrnumber = {1219450},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__87_1_1_0/}
}
TY  - JOUR
AU  - Pecker, Daniel
TI  - Simple constructions of algebraic curves with nodes
JO  - Compositio Mathematica
PY  - 1993
DA  - 1993///
SP  - 1
EP  - 4
VL  - 87
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1993__87_1_1_0/
UR  - https://zbmath.org/?q=an%3A0783.14013
UR  - https://www.ams.org/mathscinet-getitem?mr=1219450
LA  - en
ID  - CM_1993__87_1_1_0
ER  - 
Pecker, Daniel. Simple constructions of algebraic curves with nodes. Compositio Mathematica, Tome 87 (1993) no. 1, pp. 1-4. http://www.numdam.org/item/CM_1993__87_1_1_0/

[BR] R. Benedetti, J.-J. Risler: Real algebraic and semi-algebraic sets. Actualités Mathématiques (1990). | MR 1070358 | Zbl 0694.14006

[P] D. Pecker: Courbes gauches ayant beaucoup de points multiples réels, to appear. | MR 1181292 | Zbl 0783.14012

[S] E.I. Shustin: Real Plane Algebraic Curves with Many Singularities. Preprint Samara State University, 1991. | MR 1226269

[T1] A. Tannenbaum: Families of algebraic curves with nodes, Compositio Mathematica 41 (1980), 107-126. | Numdam | MR 578053 | Zbl 0399.14018

[T2] A. Tannenbaum: On the geometric genera of projective curves, Math. Ann. 240(3) (1979), 213-221. | MR 526844 | Zbl 0385.14008